# SDR SWIA202161214

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON FLOOR SEAT TRACK LBL 9 BETWEEN FS 847.00 Â€“ 989.00    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED FLOOR SEAT TRACK LBL 9 BETWEEN FS 847.00 TO FS 989.00 REF CRJ700 AMM 53-00-49-400-801 (CONFIG A17)
